# SDR CALA2016101795811

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 75,301 hours, 28,319 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INNER DOOR SILL WEB HAS AREAS OF CORROSION FR52-FR56.  REMOVED AND REPLACED AFT CARGO DOOR SILL WEB FR52-FR56 IAW SRM 51-72-11.
